# SDR VTZA97475

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 814
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SWF/IAD - FLT 6221 - DURING CRUISE AT 1600 HOURS ON 8-20-97, MADE AN UNSCHEDULED LANDING DUE TO RT ENGINE TORQUE AND EGT FLUCTUATION WITH TTL ON.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND CLEANED ZONE NR 2 CANNON PLUG AND GROUND RAN AIRCRAFT, OPS CHECK OK.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.  (X)
